# SDR ARWA0010101

- Difficulty date: January 18, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- Aircraft time: 71,545 hours, 25,174 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT THE INITIAL PHASE OF THE APPROACH LOSS HYDRAULIC FLUID AND PRESSURE.  INITIATED PHASE I AND ABNORMAL IAW PROCEDURES.  AFTER CLEARING THE ACTIVE DURING TAXI, LOSS HYDRAULIC BRAKE PRESSURE.  AIR BRAKE PRESSURE APPLIED.  FOUND PRESSURE LINE TO ENGINE NR 2 HYDRAULIC PUMP LEAKING.  REMOVED AND REPLACED PRESSURE LINE; SYSTEM CHECK NORMAL IAW 29-10-12.  SERVICED AIR BRAKE BOTTLE AND BLED HYDRAULIC BRAKE SYSTEM IAW MM 32-18-0 AND 29-0.  SYSTEM OPERATION NORMAL, NO LEAKS NOTED.
